# SDR JEM2002F00004

- Difficulty date: August 16, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N350KG
- Make and model: Beech B300
- Aircraft serial: FL156
- Engine: Pwa PT6*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 97430000149
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CROSSBEAM IS RIVETED TO THE FUSELAGE IMMEDIATELY AFT OF THE RIGHT EMERGENCY EXIT OPENING.  THE CRACK WAS LOCATED ON THE CROSSBEAM ADJACENT TO THE AFT, LOWER OF THE EMERGENCY EXIT OPENING.
